# SDR CA101108010

- Difficulty date: November 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 4,634 hours
- Engine: Lyc TIO540A2C
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Reads Low
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ENCODING ALTIMETER REPORTING 150 FEET LOW AT ALL ALTITUDES BETWEEN 2000 AND 10,000 FEET.  UNIT WAS REPAIRED AND RECERTIFIED JULY 30, 2010.  NEXT DUE FOR RECERTIFICATION JULY 30, 2012.
